# SDR DALA2023071005544

- Difficulty date: July 4, 2023
- Submitted: July 10, 2023
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 85,154 hours, 21,982 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6810 4L DOOR DISARMED BUT SLIDE ARM LIGHT IS STILL ILLUMINATED. CORRECTIVE ACTION: FOUND AND REMOVED DEBRIS FROM GIRTBAR SENSOR. DOOR ARMS AND DISARMS NORMALLY. SLIDE ARNED LIGHT OPS NORMALLY. (4144856)
